# SDR DALA2022030801519

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 92,749 hours, 40,950 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 DISBOND NOTED ON UPPER AND LOWER SURFACE OF #1 SLAT ASSY, COMMON TO DENT ON LOWER SURFACE, APPROX 4 INCHES. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON #1 SLAT ASSY T/E WEDGE UPPER AND LOWER SURFACE IAW B757-200 SRM 57-43-02-2R-1 FIG 201, NOTE D AND B757- 200 SRM 51-70-10-2R-4. (2143708)
